Re: [MOL] Subject HOSTESS WITH THE MOSTEST BEAV! [01265] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Subject HOSTESS WITH THE MOSTEST BEAV!



Gimme a break kiddo, you had me laughing before my eyes were truly open,
before the first cup of coffee.If you are a good Whine Hostess, then your
next duty will be Controller of the Pity Pot and it will be up to you to
send it to those in need.  And up to you to pry it off if they sit too
long......

The week I am off of the Zorcor the pain in the legs subside.  It causes
severe muscle spasm.  You know the kind when you go to stand up you fall
flat on your face because you are standing on top of your toes. they are
curled under and frozen in place.  Or the kind that the leg muscle is so
tight you have to punch it? The drug has a long list of side effects, very
long.....


We invite you to take a look at our Album.
www.angelfire.com/sc/molangels/index.html

  ( Very informational, good tips, Molers pictures, art work and much
more....

----- Original Message -----
From: <beav76@uswest.net>
To: <mol-cancer@lists.meds.com>
Sent: Monday, November 27, 2000 7:58 PM
Subject: Re: [MOL] Subject of Pain/Chris


> Zorcor is the med that causes more pain eventually?  Is that a loooong
weeek or
> a good one because no zorcor?  Ain't that a daisy.  Your in pain if you
take it
> to long and in pain while you wait to get back on the drug that causes
pain....I
> hoope  I  have the story wrong. I've suffered in pain at times from
various
> horse wrecks but nothing like what you and Bridgette and Carol O. and my
husband
> and anybody else that is suffering from chronic pain goes through.  I
guess I
> get to be the hostess at the whine party since I don't have any
pain.....Love
> u.....Beav
>
> Lillian wrote:
>
> > I am a long term steroid user (because of the Addisons Disease) and I
have
> > much pain in the back, legs, hips and yes even the butt; but I had back
> > pains long before steroids.  My pain has gotten worse due to some other
> > medications I have to take.  When it gets so bad, the Doctor takes me
off of
> > the med for 1 week and right back on.  The drug is Zorcor.  Luv u two!
> > lillian
> >
> > We invite you to take a look at our Album.
> > www.angelfire.com/sc/molangels/index.html
> >
> >   ( Very informational, good tips, Molers pictures, art work and much
> > more....
> >
> > ----- Original Message -----
> > From: <CCR417@aol.com>
> > To: <mol-cancer@lists.meds.com>
> > Sent: Monday, November 27, 2000 2:44 PM
> > Subject: Re: [MOL] Subject of Pain
> >
> > > In a message dated 11/27/2000 1:35:55 PM Eastern Standard Time,
> > > COrla45218@aol.com writes:
> > > >
> > > >    My question is "can chemo itself cause bone pain"?.  I am in
severe
> > > lower
> > > >  back pain and also pain in the collar bone.  If my bone scan is so
much
> > > >  better I cannot understand why the pain is getting so much worse.
> > >
> > > Oh, Carol, is that EVER a re-run! :)   My father has had backaches
since
> > he
> > > started chemo (carboplatin and gemzar - and initially taxotere w/
> > > carboplatin) the first time.  The nurse said it's not from the chemo
> > itself,
> > > but from the pre- and post-chemo shots.  I think it's the steroids.
His
> > bone
> > > scans are clean too and have been all along.  -chris
> >
> ------------------------------------------------------------------------
> > > This is an automatically-generated notice.  If you'd like to be
removed
> > > from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > majordomo@lists.meds.com
> > > with the subject line blank and the body of the message containing the
> > line:
> > > unsubscribe mol-cancer your-email-address
> > > where the phrase your-email-address is replaced with your actual email
> > > address.
> >
> ------------------------------------------------------------------------
> > >
> >
> > ------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> > ------------------------------------------------------------------------
>
>
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------